Gaviscon Advance Liquid Peppermint Flavour 500ml Twin Pack


Gaviscon Advance Liquid Peppermint Flavour 500ml Twin Pack by Gaviscon at Online Medicine Tips. MPN: GAP500/2. Hurry! Limited time offer. Offer valid only while supplies last. Gaviscon Advance is an effective, powerful remedy for problematic heartburn. Gaviscon Advance contains double the concentration of sodium alginate compared with Gaviscon Original. Original and therefore provides the strongest Gaviscon treatment that works as a raft. i.e by forming a thick layer on top of the stomach contents which prevents acid rising back up into the oesophagus (food pipe). Suitable for use in pregnancy. Suitable for Adults and children over 12 years How to use Please read the


Gaviscon Advance Liquid Peppermint Flavour 500ml Twin Pack by Gaviscon
4.2 out of 5 stars with 45 reviews
Condition: New
Availability: In Stock
$39.99


Quantity:  

 


Product Description & Reviews

Gaviscon Advance is an effective, powerful remedy for problematic heartburn. Gaviscon Advance contains double the concentration of sodium alginate compared with Gaviscon Original. Original and therefore provides the strongest Gaviscon treatment that works as a raft. i.e by forming a thick layer on top of the stomach contents which prevents acid rising back up into the oesophagus (food pipe). Suitable for use in pregnancy. Suitable for Adults and children over 12 years How to use Please read the enclosed leaflet carefully before use. How to take Gaviscon Advanced Aniseed Liquid : 12 years and over: 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime, or as directed. Under 12 years: Should only be taken on medical advice. KEEP ALL medicines out of the reach of children. If symptoms get worse or persist, please consult your Doctor or Pharmacist. Precautions This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist. Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies. Keep all medicines out of the reach of children. Active ingredients Sodium alginate 1000mg and Potassium bicarbonate 200mg. Ingredients Active ingredients: Each 10ml dose or oral suspension contains sodium alginate 1000mg and potassium bicarbonate 200mg. This product is sugar free and gluten free.

Features & Highlights

  • Gaviscon Advance Liquid Peppermint Flavour 500ml x 2
  • Effective relief from acid indigestion and heart burn
  • Please read leaflet carefully before use
  • Fully Tracked USPS Delivery Service, Tracking emailed on dispatch.
  • Active Substances: Sodium alginate, Potassium bicarbonate. Oral suspension.

Additional Information

Brand:
Gaviscon
Manufacturer:
Reckitt Benckiser Healthcare (UK) Limited
Category:
Antacids
MPN:
GAP500/2
EAN:
5060235461767
Part Number:
GAP500/2
Publisher:
Reckitt Benckiser Healthcare (UK) Limited
Package Weight:
4.15 pounds
Package Size:
7.17 x 3.9 x 13.31 inches

 


Have questions about this item (GAP500/2), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Gaviscon, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


ean: 0683318534025,
Organic Acid Reflux Relief GERD Supplement With Proprietary Blend Of Superfoods We, at NativOrganics are very excited to bring you our USDA organic supplement range! This range targets both acute and chronic inflammations with a blend of organical...

ean: 0654163988257,
Get the relief you need with these 200 mg Equate Heartburn Relief Tablets. They work as an H2 blocker and histamine receptor antagonist. These Equate Cimetidine Tablets partially inhibit production of acid in the stomach by inhibiting the substance t...

mpn: 1626895,
Only Zegerid OTC has a unique, dual-ingredient formula which contains the leading prescription acid reducer plus a special ingredient that protects the powerful medicine from acid in your stomach so it can be quickly absorbed.Acid reducer capsules tr...

Tagamet Acid Reducer, 200mg, 30-Count Tablets. Just One Tablet Relieves Heartburn Take anytime you need it, before, during, or after meal Cimetidine / Acid ReducerPack of three, 30 Count (total of 90 Count ). Just One Tablet Relieves Heartburn. Take ...